# SDR A6WA201643447

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 31,099 hours, 30,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 601R4321019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER DRAIN MAST U SHAPED DOUBLER HAS CORROSION, BETWEEN FRAMES 349 - 333 & STRINGER 25R - 24R, IN THE FWD E & E BAY.  R & R UNSERVICEABLE U SHAPED DOUBLER FOR GALLEY DRAIN MAST IAW SRM 51-11-20, 51-24-21, 51-21-11, 51-25-06, 51-25-16, 51-40-11 & 51-42-06.
